# SDR CALA2024011900146

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 84,979 hours, 11,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215135
- Condition: Discharged
- Location: M1208
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DR1 CUTOUT EXIT SIGN LT COME ON LESS THAN 15 MINS (BAT EQ#M1208) TRANSFER REF. NON-ROUTINE HX NRC WO.2709089 AND ORIGINATED BY EMP NO. V897815 EMER LT BAT PACK EQ NO.M1208 REPLACED AND BAT PACK EQ NO.M1208 ATTACHED FORM 44-0008 ITEM 1-3 ACCOMPLISHED. CHARGER REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL. WORK ACCOMPLISHED BY MECHANIC V897815 INSPECTED BY V898561 CABIN DR1 CUTOUT EXIT SIGN LT TEST CARRIED OUT NORMAL AS PER AMM 33-51-07, 33-51-00.
